Change search
ReferencesLink to record
Permanent link

Direct link
Universality properties of Gelfand-Tsetlin patterns
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0001-6217-248X
2013 (English)In: Probability theory and related fields, ISSN 0178-8051, E-ISSN 1432-2064, Vol. 155, no 1-2, 303-346 p.Article in journal (Refereed) Published
Abstract [en]

A standard Gelfand-Tsetlin pattern of depth n is a configuration of particles in . For each is referred to as the rth level of the pattern. A standard Gelfand-Tsetlin pattern has exactly r particles on each level r, and particles on adjacent levels satisfy an interlacing constraint. Probability distributions on the set of Gelfand-Tsetlin patterns of depth n arise naturally as distributions of eigenvalue minor processes of random Hermitian matrices of size n. We consider such probability spaces when the distribution of the matrix is unitarily invariant, prove a determinantal structure for a broad subclass, and calculate the correlation kernel. In particular we consider the case where the eigenvalues of the random matrix are fixed. This corresponds to choosing uniformly from the set of Gelfand-Tsetlin patterns whose nth level is fixed at the eigenvalues of the matrix. Fixing , and letting n -> a under the assumption that and the empirical distribution of the particles on the nth level converges weakly, the asymptotic behaviour of particles on level q (n) is relevant to free probability theory. Saddle point analysis is used to identify the set in which these particles behave asymptotically like a determinantal random point field with the Sine kernel.

Place, publisher, year, edition, pages
2013. Vol. 155, no 1-2, 303-346 p.
Keyword [en]
Random-Matrix, Determinantal Processes, Free Probability, Ensembles, Model
National Category
URN: urn:nbn:se:kth:diva-117817DOI: 10.1007/s00440-011-0399-7ISI: 000313736500009ScopusID: 2-s2.0-84872660564OAI: diva2:603211

QC 20130205

Available from: 2013-02-05 Created: 2013-02-05 Last updated: 2013-02-25Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Metcalfe, Anthony P.
By organisation
Mathematics (Div.)
In the same journal
Probability theory and related fields

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 24 hits
ReferencesLink to record
Permanent link

Direct link